Contained Rewritings of XPath Queries Using Views Revisited

There are no files associated with this record.

Title Contained Rewritings of XPath Queries Using Views Revisited
Author Wang, Junhu; Yu, Jeffrey Xu; Liu, Chengfei
Editor G Goos, J Hartmanis
Year Published 2008
Publisher Springer
Citation Lecture notes in computer science, Vol. 5175, pp. 410-425
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1007/978-3-540-85481-4_31
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice